# SDR 97ZZZX4722

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Standard Aero (Alliance) Inc, repair station AE0R215N
- Aircraft: N42EH
- Make and model: Amd FALCON10
- Aircraft serial: 28
- Engine: Garrtt TFE7312
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30727121
- Condition: Failed
- Location: Hp Turbine
- Part time: 1,244 hours
- Component: 30727303
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT SHUT DOWN AND LOCK-UP OF ENGINE OCCURRED.  ENGINE SENT TO THIS FACILITY FOR INSPECTION AND REPAIR.  FOUND 4 EACH 3072712-1 HP TURBINE BLADES HAD RELEASED AT MID-SPAN OF BLADES.  THIS WAS A CONTAINED FAILURE.  THE BLADES AND TURBINE DISK WERE NEW AT LAST MAJOR PERIODIC INSPECTION AND HAVE 1,244.0 HOURS AND 781 CYCLES TIME SINCE NEW.  FOD FROM BLADE RELEASE ALSO RUINED ALL OTHER HP BLADES, PLUS ALL 1ST, 2ND, AND 3RD, LP TURBINE BLADES.  CAUSE OF FAILURE IS UNKNOWN AT THIS TIME ALTHOUGH ENGINE DOES NOT HAVE SB TFE731-72-3434, RELOCATED A4 NOZZLE ASSY, INCORPORATEDN WHICH SUPPOSEDLY HELPS PREVENT THIS PROBLEM. THE FAILED BLADES ARE OF THE LATEST DESIGN.  (SB TFE731-72-3099).  CYCLES, 781
